# SDR COMA0760331

- Difficulty date: April 16, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 31,147 hours, 28,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMV7 INSPECTION, THE PRESSURE FLOOR SKIN AT FS 460 BETWEEN LBL 9 AND RBL 9 WAS FOUND TO BE CRACKED IN 3 PLACES.  PERFORMED REPAIR PER REO 601R-53-41-10.
